# SDR SWAA2020051976392

- Difficulty date: May 8, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 52,408 hours, 30,916 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A8501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON 986 FLOOR BEAM AFT FLANGE STA986; WL208; RBL22 / REMOVED CORROSION ON FLOOR BEAM AFT FLANGE AT STA. 986; WL 208; RBL 22 CORROSION WAS FOUND TO BE OUT OF LIMITS IAW SRM 53-70-51-1A-1. REMOVED EXISTING REPAIR 4 EA REPAIR ANGLES; 2 EA REPAIR STRAPS IAW SRM 51-40-02-0G-0 LOCATED AND DRILLED NEW REPAIR PARTS IAW SRM 53-70-51-2R-4 AND 51-40-05-0G-0 INSTALLED NEW REPAIR IAW SRM 53-70-51-2R-4 AND BOEING DWG 147A8501 2 EA ANGLES BAC 1490-2811 #7075T6 LOT# 5040890. 2EA ANGLE LOT# 5086355-1 2EA STRAP LOT# 5087742-6
